DRESS syndrome: Tricky to diagnose but easy to treat
Keywords:DRESS, drug reaction, native medicine, rash, eosinophilia, lymphadenopathy
A 27-year-old female presented to us with a short history of fever, jaundice, rash, and worsening hepatic dysfunction subsequent to treatment with intravenous antibiotics and alternative medicine for a urinary tract infection. The eosinophilia, lymphadenopathy, and transaminitis prompted us to consider a diagnosis of Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) which can be fatal if not treated. The patient showed improvement in clinical and laboratory parameters after a course of steroids. This case is presented as DRESS syndrome that can prove rapidly fatal if not diagnosed and treated immediately
How to Cite
Copyright (c) 2022 Antony Jose, Smitha Bhat
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.